MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III 6.5X40MM TL20MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III 6.5X40MM TL20MM; SCREW, FIXATION, BONE
Model Number 325044S
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be reported in a supplemental report.
 
Event or Problem Description
The customer reported that: "the screw has broken off at the thread.Fragment of the screw in the patient.Need for a new surgical intervention.Replacement of the screw.".
 
Additional Manufacturer Narrative
D4 has been updated to correct catalog#/gtin the reported event could be confirmed, since the device was returned and is indeed broken.The visual inspection showed that the whole threaded portion of the implant is missing.The shaft of the screw is slightly deformed, proving that force was used on the device.Since the device is cannulated, the surface of the breakage cannot be analyzed thoroughly.However, the clear deformation of the metal indicates the use of force during the use of the implant.The root cause can therefore be attributed to be user related.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description

Brand Name
CANNULATED SCREW, PARTIALLY THREADED ASNIS III 6.5X40MM TL20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11756499
Report Number0008031020-2021-00204
Device Sequence Number4138691
Product Code HWC
UDI-Device Identifier07613327076165
UDI-Public07613327076165
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2024
Device Model Number325044S
Device Catalogue Number326040S
Device Lot NumberB91701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;